# SDR AALA201604279013

- Difficulty date: April 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 47,212 hours, 26,954 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT ELEVATOR UPPER SURFACE SKIN HAS DAMAGED AREA LOCATED AT 10" FROM THE INBD EDGE & 5.5" FROM THE TRAINING EDGE.  REPAIRED ELEVATOR IAW SRM 55-21-11-201-1 PARAGRAPH 5D.
